Addiction Survivors

Notices

Reply
Unread 11-15-2014, 07:40 PM   #1
asking
Junior Member
 
Posts: 1
Smile My story...I quit 40mg methadone cold turkey... my choice

A week ago today I was petrified because I knew that I wasn't going to the clinic in the morning for my 40mg dose. I haven't been back since last Friday and I feel good. I don't know if it was my strong will power but I did go down to 1 mg and then zero in 2009 but I just wanted off of the clinic. The rules, I couldn't go away with family.... I went back in the clinic in 2011 dec and I couldn't take the sweating, not being able to travel, going and being treated in a different way, but the physical and emotional issues from detoxing every 11 days 1mg then 8 days down 1mg..
. I hated the sweating the chills the weight gain every thing about the clinic and methadone I started to hate.
Last Saturday I woke up, I didn't look at the clock thinking I had to get to the clinic. I made sure I ate and drank liquids in case I wasn't able to the next day. But I slept. I DIDNT SWEAT. I DIDNT HAVE CHILLS! I WAS PHYSICALLY WEAK. NO STOMACH PAINS! NO VOMITING! NO RUNNY NOSE! I AM THANKFUL.
And had a headache and by Monday I was ok. Now I am dealing with the insomnia. No amount of melatonin helps!! But I did it. It has to be something that a person really wants or it was a miracle for me. That was what my friend told me. :-)
THIS IS MY STORY... I JUMPED OFF OF AT 40MG.YOU CAN DO IT. GET TYLENOL, ASK YOUR DOCTOR FOR SOMETHING IN CASE YOU feel NAUSEATED(sspelling is probably wrong) ASK FOR SOMETHING TO HELP WITH MUSCLE ACHES, ASK FOR SOMETHING TO HELP YOU NOT SWEAT. ASK FOR THE USUAL OPIATE AT HOME comfort meds. You might just need to stay in for 3 days. YOU CAN DO IT!!!!! ITS EASIER THAN A SLOW DETOX.
asking is offline   Reply With Quote
Unread 11-16-2014, 08:12 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi asking, welcome. Congratulations on your success with your jump off of methadone. Have you tried valerian root or chamomile tea for sleep? Benedryl might help also, but not if you have any restless - it could exacerbate that.

Thanks for posting - you were very brave in stopping at such a dose, but it's fantastic that you did!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:10 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors